# SDR CA080206009

- Difficulty date: January 22, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 608 hours
- Engine: Pwc PW545B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Empty
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB AT APPROX FL190, THE CREW RECEIVED A LOW OIL PRESSURE WARNING AND PERFORMED A COMMANDED SHUTDOWN OF THE ENGINE. THE AC WAS DIVERTED TO AN ALTERNATE LANDING SITE.  POST FLIGHT INSP REVEALED NO INDICATION OF OIL ON THE SIGHT GLASS. NO SIGNS OF EXTERNAL LEAKAGE. THE ENGINE HAS BEEN REMOVED AND RETURNED TO MFG FOR INVESTIGATION. UPDATES WILL BE PROVIDED TO TC WHEN AVAILABLE. (TC NR 20080206009)
